Vol. 18, No. 3, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Multipliers of type (p, q)

Garth Ian Gaudry

Vol. 18 (1966), No. 3, 477–488
Abstract

This paper is mainly concerned with generalisations of Hörmander’s results on multipliers from Lp(Rn) to Lq(Rn) (see Hörmander [6]). Our principal results are that Hörmander’s Theorem 1.12 and Corollary 1.5 continue to hold for any LCA group with an infinite discrete subgroup. In order to establish and formulate our results, we define the Fourier transform of functions in Lp(G) where 1 p and G is any LCA group. Here we use the author’s work on quasimeasures in “Quasimeasures and operators commuting with convolution” [4].

Mathematical Subject Classification
Primary: 46.80
Secondary: 42.56
Milestones
Received: 18 June 1965
Published: 1 September 1966
Authors
Garth Ian Gaudry